Help - injected too much!


#1

All, I could use some quick advice. I was supposed to go up tomorrow morning on Gonal F from regular dose of 225 to 300. My evening dose tonight was supposed to go from 75 to 150. But I blanked out when I was injecting tonight and used 300 (the morning dose) instead of 150.

I’m freaking out a bit – what should I do? Should I adjust tomorrow morning’s dose lower to compensate, or just take the same amount?

I plan to call my nurse but I’m terrified I’ve ruined the whole cycle or screwed myself up somehow. :frowning:

thanks for any help!!


#2

If it were me… I wouldn’t take another dose in the morning until you hear from the clinic. They are in full charge over your cycle. I’m sure they will give you details on what you need to do, but be sure to call them ASAP. No guessing on your next dosage. I’m sure you’ll be fine this cycle Good luck!


#3

[quote=in_dc5133]All, I could use some quick advice. I was supposed to go up tomorrow morning on Gonal F from regular dose of 225 to 300. My evening dose tonight was supposed to go from 75 to 150. But I blanked out when I was injecting tonight and used 300 (the morning dose) instead of 150.

I’m freaking out a bit – what should I do? Should I adjust tomorrow morning’s dose lower to compensate, or just take the same amount?

I plan to call my nurse but I’m terrified I’ve ruined the whole cycle or screwed myself up somehow. :frowning:

thanks for any help!![/quote]
This mistake won’t hurt anything. Some clinics prescribe more than others anyway, and an extra 150 is not much difference. You should call your clinic and see what they want you to do. They will probably just ask you to resume your scheduled doses in the morning.